# SDR UALA2010101803841

- Difficulty date: October 16, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 71,609 hours, 20,683 cycles
- Engine: Pwa PW2040
- Engine time: 57,134 hours, 19,857 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: PW2000
- Part serial: 726686
- Condition: Cracked
- Location: Stage 3
- Part time: 57,134 hours, 19,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR2 ENG STAGE 3 LPT HAS 1 EACH BLADE WITH SULFIDATION AND CRACKED BLADE AT SULFIDATION AREA.  CRACK LOCATED ON CONCLAVE SIDE OF BLADE.  ENG NOT SERVICEABLE IAW MM.  R & R ESN 726686 WITH ESN 726538 IN POS 02 IAW AMM.
